×

zbMATH — the first resource for mathematics

Scattering states and wave operators in the abstract theory of scattering. (English) Zbl 0248.47006

MSC:
47A40 Scattering theory of linear operators
35P25 Scattering theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dollard, J.D., Quantum-mechanical scattering theory for short-range and Coulomb interactions, Rocky mountain J. math., 1, 5-88, (1971) · Zbl 0226.35074
[2] Kato, T., On finite-dimensional perturbation of self-adjoint operators, Japan J. math. soc., 9, 239-249, (1957) · Zbl 0089.32402
[3] Kato, T., Perturbation of continuous spectra by trace class operators, (), 260-264 · Zbl 0090.33101
[4] Kato, T., Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[5] Kato, T., Scattering theory with two Hilbert spaces, J. functional analysis, 1, 342-368, (1967) · Zbl 0171.12303
[6] Kato, T.; Kato, T., Scattering theory and perturbation of continuous spectra, (), 135-140
[7] Kuroda, S.T., On the existence and the unitary property of the scattering operator, Nuovo cimento, 12, 431-454, (1959) · Zbl 0084.44801
[8] \scJ. A. La Vita, J. R. Schulenberger, and C. H. Wilcox, The scattering theory of Lax and Phillips and wave propagation problems of classical physics, Applicable Anal. (to appear). · Zbl 0259.35066
[9] Lax, P.D.; Phillips, R.S., Scattering theory, (1967), Academic Press New York · Zbl 0214.12002
[10] Lax, P.D.; Phillips, R.S., Scattering theory, Rocky mountain J. math., 1, 173-223, (1971) · Zbl 0212.43802
[11] Schulenberger, J.R., A local compactness theorem for wave propagation problems of classical physics, Indiana univ. math. J., 22, 429-433, (1972) · Zbl 0246.35047
[12] Schulenberger, J.R.; Wilcox, C.H., Coerciveness inequalities for nonelliptic systems of partial differential equations, Ann. mat. pura appl., 88, 229-306, (1971) · Zbl 0215.45302
[13] Schulenberger, J.R.; Wilcox, C.H., The singularities of the Green’s matrix in anisotropic wave motion, Indiana univ. math. J., 20, 1093-1117, (1971) · Zbl 0223.35019
[14] Schulenberger, J.R.; Wilcox, C.H., The limiting absorption principle and spectral theory for steady-state wave propagation in inhomogeneous anisotropic media, Arch. rational mech. anal., 41, 46-65, (1971) · Zbl 0218.35054
[15] Schulenberger, J.R.; Wilcox, C.H., Completeness of the wave operators for perturbations of uniformly propagative systems, J. functional analysis, 7, 447-474, (1971) · Zbl 0223.47007
[16] Schulenberger, J.R.; Wilcox, C.H., Completeness of the wave operators for scattering problems of classical physics, Bull. amer. math. soc., 777-782, (1971) · Zbl 0224.35072
[17] Wilcox, C.H., Wave operators and asymptotic solutions of wave propagation problems of classical physics, Arch. rational mech. anal., 22, 37-78, (1966) · Zbl 0159.14302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.